Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Branching rules for modular representations of symmetric groups, II.

Alexander S. Kleshchev

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1995, Issue 459, Pages 163–212, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1995.459.163, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Maozhi Xu
Communications in Algebra, 1999, Volume 27, Number 11, Page 5255
Maozhi Xu
Communications in Algebra, 1997, Volume 25, Number 6, Page 1797
M. Künzer and G. Nebe
Communications in Algebra, 2003, Volume 31, Number 7, Page 3377
Aaron D. Lauda and Monica Vazirani
Advances in Mathematics, 2011, Volume 228, Number 2, Page 803
Vladimir Shchigolev
Communications in Algebra, 2008, Volume 36, Number 4, Page 1250
Arun Ram and Peter Tingley
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1

Comments (0)

Please log in or register to comment.